JUST Off Pill Pregnant

4 Replies
SavannahRae - February 13

Hi, I'm new and finding this forum helpful so I thought I'd ask for your opinions. (PS-this is kinda long---sorry) To start off, I've been on tri-cyclen lo since last April. I've never missed a pill before, and periods were regular before and after I began taking the pill--so nothing fishy. Well, I was supposed to start a new pack Sunday, Jan. 28th, but unfortunately didn't receive a new one until that Tuesday. I had unprotected s_x (as usual) Tuesday and Thursday. I didn't even think about the possiblilty of me getting pregnant (only b/c we're unsure of my boyfriend's fertility...he has leukemia and has had chemo for the past two years). I then noticed at the beginning of the following week that I was urinating reallllly frequently, constipation/bloating was(is still) unbearable, I had extreme food cravings, and the mood swings pretty much made me friendless for a few days. Then I realized what it might be, so I panicked and stopped taking the remainder of my pill pack. After calming myself down a few days later, I was sure I was just overreacting and that it's probably just nothing. Sure enough, last Thursday I noticed some pinkish discharge and immediately thought it was implantation spotting. The next trip to the bathroom I made it was kinda brown instead of pink. The time after that it was red--like I was on my period. It confused the c__p out of me. I bled VERY heavily and period-like for two days and then it just stopped. I'm not even due for my period until the middle of next week. Since then, there's been no more spotting of any kind. I'm confused as to if it was just my getting off the pill that screwed it all up or am I actually pregnant. Would it be too soon to take a test? I have no clue what to do.


MammaJL - February 13

Not to freak ya out or anything, but when I got pregnant for my daughter I was taking tri-cyclen lo. I was on a different kind of pills and was getting terrible headaches so the doc switched me to those and I ended up preggo.


izechsmama - February 13

if you had very heavy bleeding for two days i dont think you're pregnant.. i'm not an expert.. but when you stop taking bc pills your body will do very strange things some of which are pregnancy symptoms.. and if you had unprotected s_x when you were due to start a new pack its unlikely that you were ovulating yet... cause you would've just had a period...


SavannahRae - February 13

isn't it possible to have period-like bleeding during a pregnancy? two of my pregnant friends told me they did so that's why I'm concerned.


Pipa - February 13

It is possible to have period during pregnancy but I don't think it's too common. Keep an eye on your symptoms b/c my system wen wacky after getting off and I had some unusual periods for the next month or two and then nothing for almost 9 MONTHS! Turned out that I was building up cysts in my system. Going off off of the pill can throw your body into a hormonal craze so be aware that the symptoms you described all tend to be affected by these hormones whether prengant or not. Best advice if issues continue: consult your doctor. Have you done a test yet?



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?